# SDR SWIA200819718

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 8,697 hours, 5,510 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dislodged
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYSTEM FAULT MESSAGE APPEARED INTERMITTENTLY INFLIGHT.  (FLT 6131)  REPOSITIONED FIRE LOOPS ON RIGHT ENGINE IAW AMM 26-11-01.  OPERATIONAL CHECK  GOOD.
